SEARCH

SEARCH BY CITATION

REFERENCES

  • 1
    Bauer J. Seizure-inducing effects of antiepileptic drugs: a review. Acta Neurol Scand 1996;94:36777.
  • 2
    Perucca E., Gram L., Avanzini G., Dulac O. Antiepileptic drugs as a cause of worsening of seizures [in press].
  • 3
    Aird RB. The importance of seizure-inducing factors in youth. Brain Dev 1988;10:736.
  • 4
    Ahnut H., Ashman P., Feuerstein TJ, et al. Gabapentin (Neurontin) as add-on therapy in patients with partial seizures: a double-blind, placebo-controlled study. Epilepsia 1994;35:795801.
  • 5
    Vallarta JM, Bell DB, Reichert A. Progressive encephalopathy due to chronic hydantoin intoxication. Am J Dis Child 1974; 128:2734.
  • 6
    Osorio I., Burnstine H., Remler B., Manon-Espaillat R., Reed RC. Phenytoin-induced seizures: a paradoxical effect at toxic concentrations in epileptic patients. Epilepsia 1989;30:2304.
  • 7
    Weaver DF, Camfield P., Fraser A. Massive carbamazepine overdose: clinical and pharmacologic observations in five episodes. Neurology 1988;38:7559.
  • 8
    Mesdjan E., Dravet C., Cenraud B., Roger J. Carbamazepine intoxication due to triacetyleolandomycin administration in epileptic patients. Epilepsia 1980;21:48996.
  • 9
    Dhuna A., Pascual-Leone A., Talwar D. Exacerbation of partial seizures and onset of nonepileptic myoclonus with carbamazepine. Epilepsia 1991;32:2758.
  • 10
    So EL, Ruggles KH, Cascino GD, Ahmann PA, Weatherford KW. Seizure exacerbation and status epilepticus related to carbamazepine-10,11-epoxide. Ann Neurol 1994;35:7436.
  • 11
    Eeg-Olofsson O., Lindskog U. Acute intoxication with valproate. Lancet 1982;8284:1306.
  • 12
    Steiman GS, Woerpel RW, Sherard ES. Treatment of accidental sodium valproate overdose with an opiate antagonist. Ann Neurol 1979;6:274.
  • 13
    Guerrini R., Belmonte A., Parmeggiani L., Perucca E. De novo myoclonic status epilepticus following high-dosage lamotrigine therapy in a child with Lennox-Gastaut syndrome [submitted].
  • 14
    Shields WD, Saslow E. Myoclonic, atonic, and absence seizures following institution of carbamazepine therapy in children. Neurology 1983;33:14879.
  • 15
    Lerman P. Seizures induced or aggravated by anticonvulsants. Epilepsia 1986;27:70610.
  • 16
    Holowach J., Thurston DL, O'Leary JL. Petit mal epilepsy. Pediatrics 1962;30:893901.
  • 17
    Carter-Snead O., Hosey LC. Exacerbation of seizures in children by carbamazepine. N Engl J Med 1985;313:91621.
  • 18
    Horn CS, Ater SB, Hurst DL. Carbamazepine-exacerbated epilepsy in children and adolescents. Pediatr Neurol 1986;2:3405.
  • 19
    Talwar D., Arora MS, Sher PK. EEG changes and seizure exacerbation in young children treated with carbamazepine. Epilepsia 1994;35:11549.
  • 20
    Viani F., Romeo A., Viri M., et al. Seizure and EEG patterns in Angelman's syndrome. J Child Neurol 1995;10:46771.
  • 21
    Marescaux C., Hirsch E., Finck S., et al. Landau-Kleffner syndrome: a pharmacologic study of five cases. Epilepsia 1990;31:76877.
  • 22
    Zimmermann FT, Burgmeister BB. A new drug for petit mal epilepsy. Neurology 1958;8:76975.
  • 23
    Friedel B., Lempp R. Grand-mal Provokation bei der Behandlung kindlicher Petit-mal mit Oxazolidinen oder Succinimiden und ihre therapeutischen Konsequenzen. Z Kinderheilk 1962;87:4251.
  • 24
    Lorentz De Haas, AM, Kuilman M. Ethosuximide (a-ethyl-ot-methylsuccinimide) and grand mal. Epilepsia 1964;5:906.
  • 25
    Wilder BJ, Bruni J. Barbiturates: phenobarbital, mephobarbital and metharbital.In: Wilder, BJ, Bruni, J., eds. Seizure disorders: apharmacological approach to treatment. New York Raven Press, 1981:4740.
  • 26
    Guerrini R., Dravet C., Genton P., Belmonte A., Kaminska A., Dulac O. Lamotrigine and seizure aggravation in severe myoclonic epilepsy. Epilepsia [in press].
  • 27
    Genton P., Dravet C., Bureau M., Formosa F., Mesdjian E. Aggravation of severe myoclonic epilepsy by lamotrigine. Epilepsia 1997;38(suppl 3):32.
  • 28
    Wakai S., Ito N., Sucoka H., Kawamoto Y., Hayasaka H., Chiba S. Severe myoclonic epilepsy in infancy and carbamazepine. Eur J Pediatr 1996;155:724.
  • 29
    Caraballo R., Fontana E., Michelizza B., et al. Carbamazepina, “as-senze atipiche,”“crisi atoniche” e stato di PO continua del sonno (POCS). Boll Lega It Epil 1989;66/67:37981.
  • 30
    Guerrini R., Belmonte A., Strumia S., Hirsch E. Exacerbation of epileptic negative myoclonus by carbamazepine or phenobarbital in children with atypical benign rolandic epilepsy. Epilepsia 1995; 36(suppl 3):S65.
  • 31
    Guerrini R., Dravet C., Genton P., et al. Epileptic negative myoclonus. Neurology 1993;43:107883.
  • 32
    Martin D. Intravenous nitrazepam in the treatment of epilepsy. Neuropediatrie 1970;2:2737.
  • 33
    Tassinari CA, Dravet C., Roger J., Cano JP, Gastaut H. Tonic status epilepticus precipitated by intravenous benzodiazepines in five patients with Lennox-Gastaut syndrome. Epilepsia 1972;13:42135.
  • 34
    Prior PF, Maclaine GN, Scott DF, Laurance BM. Tonic status epilepticus precipitated by intravenous diazepam in a child with petit mal status. Epilepsia 1972;13:46772.
  • 35
    Waltregny A., Dargent J. Preliminary study of parenteral lorazepam in status epilepticus. Acta Neurol Belg 1975;75:21929.
  • 36
    Amand G., Evrard P. Le lorazepam injectable dans les etats de mal epileptiques. Rev EEG Neurophysiel Clin 1976;6:5323.
  • 37
    Bittencourt PRM, Richens A. Anticonvulsant-induced status epilepticus in Lennox-Gastaut syndrome. Epilepsia 1981;22:12934.
  • 38
    Di Mario, FJ, Calancy, RR. Paradoxical precipitation of tonic seizures by lorazepam in a child with atypical absence seizures. Pediatr Neurol 1988;4:24951.
  • 39
    Papini M., Pasquinelli A., Armellini M., Orlandi D. Alertness and incidence of seizures in patients with Lennox-Gastaut syndrome. Epilepsia 1984;25:1617.
  • 40
    Ohtsuka Y., Yoshida H., Miyaka S., et al. Induced microseizures: clinical and electroencephalographic study. In: Akimoto, H., Kaza-matsuriH., SeinoM., Ward, A., eds. Advances in epileptology. XMth Epilepsy International Symposium. New York : Raven Press,1982:335.
  • 41
    Ohtahara S., Ohtsuka Y., Miyaka S., et al. Induced microseizures: clinical and electroencephalographic study. Tenkan Kenkyu (Tokyo) 1983;1:5160.
  • 42
    Sano N., Nagao H., Morimoto T., Takahashi M., Habara S., Matsuda H. A case of West syndrome which presented induced microseizures. Rinsho Noha (Osaka) 1984;26:5412.
  • 43
    Ichiyama T., Hayashi T., Tateishi H., Tanaka H. ACTH-induced tonic seizures. The influence of clonazepam on the induction of seizures. Rinsho Noha (Osaka) 1990;32:4102.
  • 44
    Otani K., Tagawa T., Futagi Y., Okamoto N., Yabuuchi H. Induced microseizures in West syndrome. Brain Dev 1991;13:1969.
  • 45
    Alvarez N., Hartford E., Doubt C. Epileptic seizures induced by clonazepam. Clin Electroencephalogr 1981;12:5765.
  • 46
    Lortie A., Chiron C., Mumford J., Dulac O. The potential for increasing seizure frequency, relapse, and appearance of new seizure types with vigabatrin. Neurology 1993;43(suppl 5):S247.
  • 47
    Marciani MG, Maschio M., Spanedda F., Iani C., Gigli GL, Bemardi G. Development of myoclonus in patients with partial epilepsy during treatment with vigabatrin: an electroencephalographic study. Acta Neurol Scand 1995;91:15.
  • 48
    Vossler DG. Exacerbation of seizures in Lennox-Gastaut syndrome by gabapentin. Neurology 1996;46:8523.
  • 49
    Trudeau V., Myers S., LaMoreaux L., Ahnut H., Garofalo E., Eber-sole J. Gabapentin in naive childhood absence epilepsy: results from two double-blind, placebo-controlled, multicenter studies. J Child Neurol 1996;11:4705.
  • 50
    Asconap J., Diedrich A., DellaBadia J. Gabapentin-associated myoclonus. Neurology 1995;45(suppl 4):A24950.
  • 51
    Scheyer RD, Assaf BA, Spencer SS, Mattson RH. Gabapentin related myoclonus. Epilepsia 1996;37(suppl 5):203.
  • 52
    Kanayama M., Ishikawa T., Tauchi A., Kobayashi M., Takasaka Y., Shibata H. ACTH-induced seizures in an infant with West syndrome. Brain Dev 1989;11:32931.
  • 53
    Dreifuss FE, Santilli N., Langer DH, Sweeny KP, Moline BA, Menander KB. Valproic acid hepatic fatalities: a retrospective review. Neurology 1987;37:37985.
  • 54
    Kšnig SA, Siemes H., Blaker F., et al. Severe hepatotoxicity during valproate therapy: an update and report of eight new fatalities. Epilepsia 1994;35:100515.
  • 55
    Dreifuss FE, Langer DH, Moline A., Maxwell E. Valproic acid fatalities. II. US experience since1984. Neurology 1989;39:2017.
  • 56
    Salke-Kellermann A., Baier H., Rambeck B., Boenigk HE, Wolf P. Acute encephalopathy with vigabatrin. Lancet 1993;342:185.
  • 57
    Genton P., Guerrini R., Roger J. Treatment of epilepsy in children and adults with multiple handicaps. In: Shorvon, S., DreifussF., FishD., Thomas, D., eds. The treatment of epilepsy. London : Blackwell Science,1996:21526.